# SDR 2015FA0000554

- Difficulty date: October 26, 2015
- Submitted: November 6, 2015
- Operation: General aviation
- Aircraft: N2530Z
- Make and model: Socata TB20TRINIDAD
- Aircraft serial: 955
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 5934PD1
- Part serial: 8H263
- Condition: Damaged
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TURNING THE KOLLSMAN WINDOW KNOB DOES NOT MOVE THE ALTIMETER DIAL.
